RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2011 Volume 396, Pages 172–174 (Mi znsl4658)

A theorem on the strong law of large numbers for a sequence of nonnegative random variables

V. V. Petrov

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: New sufficient conditions are found for the applicability of the strong law of large numbers to a sequence of dependent nonnegative random variables.

Key words and phrases: strong law of large numbers, sums of non-negative random variables.

UDC: 519.2

Received: 25.09.2011


 English version:
Journal of Mathematical Sciences (New York), 2013, 188:6, 735–736

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025